# SDR CA050809003

- Difficulty date: August 4, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 17,260 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 420C75275M
- Condition: Loose
- Location: Bypass Valve
- Component: Bypass Valve
- Component part number: 21000142
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 38000 FEET THE LT FUEL COMPUTER WENT OFF LINE. SHORTLY AFTER THE RT COMPUTER WENT OFF LINE. THIS WAS FOLLOWED BY EXCESSIVELY HIGH TEMPERATURE BUILDING IN THE CABIN WITH NO CONTROL OF THE ENVIRONMENTAL SYSTEM. THE CREW DECIDED TO LAND.  MAINTENANCE TROUBLESHOOTING REVEALED A CONNECTOR CLAMP FOR THE HOT AIR BYPASS VALVE HAD COME LOOSE. FURTHER INVESTIGATION FOUND 6 OUT OF 8 CLAMPS WERE LOOSE. THE CLAMPS WERE RE-TORQUED AND LEAK CHECKED SERVICEABLE LACK OF LOCK WIRE ON THE CLAMPS POSSIBLY CONTRIBUTED TO THIS OCCURRENCE. ALL CLAMPS WERE RE-CHECKED AND LOCK WIRED WHEN THE AIRCRAFT RETURNED TO BASE.
